A minimal complete class theorem for decision problems where the parameter space contains only finitely many points

Seung Chun Li, Glen D Meeden

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

In this note we show that the class of stepwise Bayes procedures, suitable defined, forms the minimal complete class for decision problems where the parameter contains only finitely many points. Beyond the assumption on the parameter space, the result is quite general and extends some earlier results.

Original languageEnglish (US)
Pages (from-to)227-232
Number of pages6
JournalMetrika
Volume41
Issue number1
DOIs
StatePublished - Dec 1 1994

Keywords

  • 62C15
  • AMS 1991 Subject Classification
  • Bayes procedure
  • Primary 62C07
  • Secondary 62C10
  • admissible procedure
  • finite parameter space
  • minimal complete class theorem
  • stepwise Bayes procedure

Fingerprint Dive into the research topics of 'A minimal complete class theorem for decision problems where the parameter space contains only finitely many points'. Together they form a unique fingerprint.

  • Cite this